# SDR VNAA202318040002

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 41,482 hours, 39,585 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: CC670126401
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH SLAT #1 TO HAVE GOUGE NEAR MIDDLE ON BOTTOM SIDE.
